# SDR SWIA2018062844837

- Difficulty date: June 28, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 37,845 hours, 23,378 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  RECEIVED A STEERING INOPERATIVE CAUTION MESSAGE,  THEN A GEAR DISAGREE WARNING MESSAGE. THE MAIN GEAR WERE SHOWING DOWN AND GREEN BUT THE NOSE GEAR WAS SHOWING DOWN BUT WHITE. RAN QRH, RETURNED TO FIELD.   REMOVED AND REPLACED THE  NLG STRUT SEALS WITH SERVICEABLE UNITS.  PERFORMED GEAR SWINGS AND NWS OPERATIONAL CHECK. OPS CHECKED GOOD IAW AMM.
